Universidad Complutense de Madrid
E-Prints Complutense

Smoothness, degrees of freedom and Liapunov exponents of a time series

Impacto

Downloads

Downloads per month over past year



Mera Rivas, María Eugenia and Morán Cabré, Manuel (2000) Smoothness, degrees of freedom and Liapunov exponents of a time series. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 09, 2000, ISSN: 2255-5471 ]

[img]
Preview
PDF
Creative Commons Attribution Non-commercial Share Alike.

1MB

Official URL: http://eprints.ucm.es/27273/




Abstract

We propose a set of tests addressing the issue of determining whether the generating law of a time series is a stochastic process or a chaotic dynamics. In the latter case, we test the smoothness and find the number of degrees of freedom of the underlying dynamics. We propose an adaptation of Eckmann and Ruelle algorithm for the computation of the Liapunov exponents of a time series. This algorithm computes efficiently the whole Liapunov spectrum of the observed dynamics, avoiding the problem of the spurious exponents.


Item Type:Working Paper or Technical Report
Uncontrolled Keywords:Procesos estocásticos; Exponente de Lyapunov.
Subjects:Sciences > Mathematics > Stochastic processes
Series Name:Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales
Volume:2000
Number:09
ID Code:27273
Deposited On:04 Nov 2014 15:31
Last Modified:17 Nov 2014 13:25

Origin of downloads

Repository Staff Only: item control page